Motion equations and a model of plane-parallel thinning-down for free liquid films
Doklady Akademii Nauk, Tome 216 (1974) no. 2, pp. 285-288
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1974_216_2_a12,
author = {O. V. Voinov},
title = {Motion equations and a model of plane-parallel thinning-down for free liquid films},
journal = {Doklady Akademii Nauk},
pages = {285--288},
year = {1974},
volume = {216},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1974_216_2_a12/}
}
O. V. Voinov. Motion equations and a model of plane-parallel thinning-down for free liquid films. Doklady Akademii Nauk, Tome 216 (1974) no. 2, pp. 285-288. http://geodesic.mathdoc.fr/item/DAN_1974_216_2_a12/